# SDR SWAA2018082824635

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,920 hours, 23,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT BAR LOOSE.  REPOSITIONED SLIDE IAW MT.
